Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sweet.girl

post accutane acne

Recommended Posts

Hey guys!

Late last yr and early this year I was on Accutane. Specifically from November 2008- April 2009. I was on 80mg per day. I finished and my skin has been clear.

My only issue is that lately I have been getting bumps under my skin a lot. They are not becoming whiteheads or pimples, but they are bumps under my skin. I am just wondering if this is common? These bumps are not noticeable except to me. I still look like my skin is fully clear.

I have gone to my derm a little over a month ago and I am on cream, which he says is preventative since when I went off accutane I still had the odd bump under my skin. He said my acne was tough and the cream could help it not to come back.

Anyways. I am just wondering if anyone has experienced this? I know everyones skin is different, but I am hoping that if many people have had this they didn't get full blown acne again

Share this post


Link to post
Share on other sites

I don't know if your skin develop the same bumps as mine after I stopped my course early last year. My derm doesn't really know what it was - but I believe that it was milia seeds and so he treated it as milia seeds and eliminate it by using CO2 laser. The result wasn't great as some of this bumps were really stubborn that it "grew" back after a while. And to make it worst, I am left with some very tiny scars from the laser.

I will advise you to wait it out for a year and see if it will go away by itself. Just be patient and you will be fine.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×